MathSciNet Relay Station
MathSciNet bibliographic data
MR896030 (89b:20090) 20G10 (11E72 18G99 19D55)
Betley, Stanisław Homological stability for ${\rm O}\sb {n,n}$ over a local ring. Trans. Amer. Math. Soc. 303 (1987), no. 1, 413–429.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement